P-adic Henstock integral in the theory of series over systems of characters of zero-dimensional groups.

Risultato della ricerca: Articlepeer review

Abstract

We introduce a path integral of Henstock type and use it to obtain inversion formulas formultiplicative integral transformations. The problem considered is a generalization of the problem of reconstruction of coefficients of a convergent orthogonal series from its sum.
Lingua originaleEnglish
pagine (da-a)25-29
Numero di pagine5
RivistaVESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA
Volume70, no.1
Stato di pubblicazionePublished - 2006

Fingerprint Entra nei temi di ricerca di 'P-adic Henstock integral in the theory of series over systems of characters of zero-dimensional groups.'. Insieme formano una fingerprint unica.

Cita questo